Kodai Mathematical Journal

Some remarks on Riemannian manifolds with parallel Cotton tensor

Hai-Ping Fu, Gao-Bo Xu, and Yong-Qian Tao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give some sufficient conditions for stochastically complete Riemannian manifolds with parallel Cotton tensor to be either Einstein or of constant sectional curvature, and obtain an optimal pinching theorem. In particular, when $n$ = 4, we give a full classification.

Article information

Kodai Math. J., Volume 42, Number 1 (2019), 64-74.

First available in Project Euclid: 19 March 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Fu, Hai-Ping; Xu, Gao-Bo; Tao, Yong-Qian. Some remarks on Riemannian manifolds with parallel Cotton tensor. Kodai Math. J. 42 (2019), no. 1, 64--74. doi:10.2996/kmj/1552982506. https://projecteuclid.org/euclid.kmj/1552982506

Export citation